Dr. Bhamini Nayar

Title: 
Associate Professor of Mathematics
Office Location: 
Carnegie Hall 351
Phone: 
(443) 885-3775
Email: 
Bhamini.Nayar@morgan.edu
Education:

Ph.D. University of Delhi, India, 1984
M.Sc. Union Christian College, Kerala University, India, 1974
B.Sc. Union Christian College, Kerala University, India, 1972

Education:

Ph.D. University of Delhi, India, 1984
M.Sc. Union Christian College, Kerala University, India, 1974
B.Sc. Union Christian College, Kerala University, India, 1972

Research Interests:

Topics in General Topology, Analysis and their applications. Special interests include studies of compactness and generalizations of compactness, paracompactness, study of local properties using extensions, multifunctions between spaces, study of spaces using real-valued functions, generalized topological spaces, extending classical properties in Analysis using topological methods to more general settings and thus train undergraduate students also to conduct research in mathematical sciences.

Selected Publications (Total: 35):

  • James E. Joseph and Bhamini M. P. Nayar, New proofs of theorems of Michael and Worrell, Journal of Advanced Studies in Topology, Vol 8 No.1 (2017), 21-23.
  • Bhamini M. P. Nayar, Being semi-TD is semi-topological, International journal of Pure and Applied Mathematics, Vol 111, No.2 (2016), 161-163.
  • James E. Joseph and Bhamini M. P. Nayar, Filter characterizations of Paralindelof and Meta-lindelof spaces and some consequent product theorems, International Journal of Pure and Applied Mathematics Vol. 93 No.1 (2014),109 120.
  • Terrence A. Edwards, James E. Joseph, Myung H. Kwack and Bhamini M. P. Nayar, Compact spaces via P-closed subsets, Journal of Advanced Studies in Topology, Vol. 5 No. 2 (2014), 8 – 12.
  • Bhamini M. P. Nayar, Some classes of generalized completely regular spaces, International Journal of Pure and Applied Mathematics, Vol. 44 No. 4 (2008), 609-626.
  • Bhamini M. P. Nayar, Compact and extremally disconnected spaces, International Journal of Mathematics and Mathematical Sciences, Vol. 2004, No. 20, 6 April (2004), 1047-1056.
  • Bhamini M. P. Nayar, Utilizing the expansion of Pn- Qn to introduce and develop the exponential function, Missouri Journal of Mathematical Sciences, Vol 16, No. 1, Winter (2004), 32-39.
  • Bhamini M. P. Nayar: A remark on C-compact spaces, Journal of the Australian Math. Society, (Series A) 64 (1998), 327-328.